Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Child with asthma, on medicines, recurring runny nose, cough, taken singular course, live in Ireland. Could it be due to cold water?

My 6 yr old son has been asthmatic frm age 2. He s been regularly on becotide daily twice n ventolin whn wheezy.for past 7 mths he s been hvg constant runny nose , cough .doc prescribed singular for a mth,he was ok.again the sniffles began.we live in tis becos of the cold weather here?last mth I tuk him to India, doc thr prescribed montair.he tuk it regularly n was absolutely fine.also per doc advice stopped becotide n started seroflo but after returng bac to Ireland, symptoms hv started he s bac on becotide.(plus montair).whn will he grow out of this? Is it ok to gv becotide in long run?
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
i know the cases like you when come to me they are all allergic to milk very common in my clinic and after stop of milk and diary products thea are without medicines
i have treated thousand of children like this
you get your child blood test serum for specific antibodies specific for milk
add for wgheat potato chana and ginger
after the results we prepare custamised medicines for sublingual immunotherapy we start with low dose slit tyo inccreasae immunity so that disease is cured
for time being give singular bd
tab allegra 30 mgm bd
syp ventrolin 1/2 tsf bd
no soaps ointments shampoo and ointment containing milk and nuts
no mustard coconut al monds,groundnut and soya oils
only olive for cooking and for applying
stop all milk and diary products
inhaler canbeused sos
after 3 week you will really see the magic
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor